# SDR CALA2014112492726

- Difficulty date: November 19, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 68,005 hours, 25,765 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS NOT TESTING AT FAP.  WIRE 5026-PF22 SPLICED APPROX 12 INCHES FWD OF CONNECTOR 120RH-A, STATION 700 LT SIDE BEHIND FWD LAVATORY ACCESS PANEL IAW ESPM 20-48-21 & AWM33-51-01.
